Jump to content
CrazyBoards.org

Recommended Posts

I recently got increased on my Latuda for some mixed symptoms - I'd been on 60mg one night and 80mg the next to even out at 70mg overall and we went up to just straight 80mg, so not a large increase. I've been stable for a long time, so it's been a while since I've really had to change anything. This morning I'm noticing some cognitive symptoms, which are definitely not fun. Trouble reading and thinking, mostly. 

I'm wondering how long it usually takes you to adjust to a new dosage in terms of side effects - if you have experience with Latuda, great, or just in general. I remember whole new meds take a month or longer but I don't really remember how long just dose increases take. 

Share this post


Link to post
Share on other sites

Dose increases often take as long as when you first started taking the med. From personal experience I have had TCA's, SSRI's, Effexor, and Welburtrin take as long, on raising the dose, to kick in.

In terms of side effects, some are dose dependent and some are not. So in some cases the fact that you are already on the meds buffers how bad the side effects will be, if you have them at all. Every dosage change of Lamictal brought on side effects but, provided I was at least at 100 mg they only lasted about a week.

Share this post


Link to post
Share on other sites

For a dose change to reach steady state in the blood stream for Latuda should be <10 days but more like 4 or 5. However, as notloki indicated, there are changes in receptor sensitivity that occur beyond that meaning you may continue seeing change well into Week 2 after a dose increase. Most AAPs work more quickly than antidepressants but the truth remains that effects on mood can take a few weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Blahblah
      I've been wanting to get cats for a long time. However, I am highly allergic (moreso to long hair cats than short hair probably), but I'll most likely need to take Allergy meds everyday, long term.
      Does anyone know the contraindications or interactions with psych meds? I don't want to become sedated/groggy. Also, I have Dry eye syndrome, I'm afraid anti-histamines will make it much worse. And Alzheimer's runs in my family, I read somewhere that allergy meds might increase dementia and glaucoma risks? Any insight? @mikl_pls
      I've taken Claritin, Allegra and Zyrtec occasionally, not sure which are the safest? I also wonder how safe it is to be using immune-suppressing meds longterm, (like will my allergies or sensitivity increase, or be triggered by other things, if I stop)?
       
    • By shesellsseashells
      I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past.  Unfortunately, it makes my entire body sweat like crazy.  Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times.  Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success.  I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck.  I'm also currently on a low dose of Propranolol.  The sweating is definitely a result of the Latuda and not a hormonal problem.  I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.
    • By Cyclingsarah
      Hey guys,
      It's my first day on Lexapro/Ecitalopram. It's 2 hours after my first dose (5 mg) and I totally have the giggles. Feeling high/loopy. Have anyone else tried this?
    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
×
×
  • Create New...